# SDR ASAA2019032328735

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,742 hours, 14,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL, RIGHT "PACK" LIGHT ILLUMINATED BUT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-32B. RIGHT PACK INOP. ACCOMPLISHED BITE ON PACK TEMP CONTROLLER IAW FIM 21-62 TASK 801. FOUND TCV FAULT ON RIGHT PACK TEMP CONTROLLER. WAS ABLE TO RESET FAULT. RAN PACKS BITE TEST BOTH PACKS PER AMM 21-51-00-700-803. RAN OPERATIONAL TEST PER AMM 21-51-00-700-802. OPS CHECK OK. GOOD FOR SERVICE.
